{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602010551683187   Reference number:68A0047171

Достаточные критерии динамической устойчивости нелинейных систем с дифференцируемыми параметрическими возмущениями.

徴分パラメータによる外乱をともなった非線形システムの動的安定性の基準
Author (2):
Material:
Volume:Issue: 11  Page: 110-113  Publication year: 1967
JST Material Number: R0263A  ISSN: 0032-8243  CODEN: PMVAA   Document type: Article
Article type: 原著論文  Country of issue: USSR (SUN) 
Terms in the title (5):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page